Loading...
Loading...

Go to the content (press return)

Finite element modeling of nonlinear reaction–diffusion–advection systems of equations

Author
Sheshachala, S.; Codina, R.
Type of activity
Journal article
Journal
International journal of numerical methods for heat and fluid flow
Date of publication
2018-11
Volume
28
Number
11
First page
2688
Last page
2715
DOI
10.1108/HFF-02-2018-0077
Repository
https://www.researchgate.net/publication/328344575_Finite_element_modeling_of_nonlinear_reaction-diffusion-advection_systems_of_equations Open in new window
URL
https://www.emeraldinsight.com/doi/abs/10.1108/HFF-02-2018-0077 Open in new window
Abstract
Purpose: This paper aims to present a finite element formulation to approximate systems of reaction–diffusion–advection equations, focusing on cases with nonlinear reaction. The formulation is based on the orthogonal sub-grid scale approach, with some simplifications that allow one to stabilize only the convective term, which is the source of potential instabilities. The space approximation is combined with finite difference time integration and a Newton–Raphson linearization of the react...
Keywords
Nonlinear reaction, Predator–prey model, Stabilized finite element methods
Group of research
(MC)2 - UPC Computational continuum mechanics
ANiComp - Numerical analysis and scientific computation

Participants